Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red bumps and pimples on buttocks and legs after shaving or waxing. How to get rid of this?

hello i just wanted to ask ... every-time i shave or wax my legs or buttocks when the hair starts to grow back i get red bumps on the area that has been waxed or shaved and many many pimples on my buttocks and then they tun into dark pigmented spots that make me very self conscious how do i get rid of this problem once and for all ?? please help
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us.

Well, without a clinical evaluation it would be difficult to determine the cause of the bumps. Possibilities that may need to be considered include infections/ inflammations, growths, autoimmune conditions, hormonal/ endocrine abnormalities etc. I would suggest getting this examined by a primary care physician or a dermatologist at your earliest convenience. After a diagnosis is made this can be managed accordingly.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor